# SDR AWXA200700538

- Difficulty date: April 9, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 64,758 hours, 44,812 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Zone 600
- Component: Spoiler
- Component part number: 654645262
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - RIGHT WING NR 5 SPOILER UPPER AND LOWER SURFACE HAS DISBONDED AREAS, WS 120.25 - WS 132.25.  REPAIRED RIGHT WING NR 5 SPOILER UPPER AND LOWER SURFACE, WS 120.25 - WS 132.25 IAW A320 SRM 51-70-10-2R4 FIGURE 202.
